| Model Number |
14500-5A |
| Medical Device Problem Code |
Excess Flow or Over-Infusion (1311)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/20/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned/received to date.If the device is received, a supplemental report will be submitted with the investigation results.We are unable to confirm the reported unsuspended insulin.No lot release records were reviewed, as the product lot number was not provided.
Event or Problem Description
It was reported the patient reported that they tried to suspend their insulin but was still receiving insulin.When patient looked at the history it showed 1.2 units.